# SDR 95ZZZX5339

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47666
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FLORIDA, CORROSION WAS FOUND ON THE LONGITUDINAL CABIN FLOOR SUPPORT, BS 220 AT LBL 14.  FABRICATED NEW FLOOR SUPPORT IAW DC9 SRM 51.  DRILLED HOLES AND DEBURRED IAW SRM 51.  ALODINED AND PRIMED IAW DC9 SRM 51, INSTALLED IAW DC9 SRM 51-30 AND SRM 51-30.  N/R NR 027D1-4046.
